# SDR DALA2019032601911

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,899 hours, 53,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON DOUBLER REPAIR OF LEADING EDGE BTW XRS= 190 AND XRS= 210 LT WING. DOUBLER REPAIR OF LEADING EDGE BTW XRS= 190 AND XRS= 210 LT WING WAS REPLACED PER ETI-88-19-026 REV. ORIGINAL AND ER/A 532516-14 REV A SECTION III. (LP1001760)
